Back
 AM  Vol.4 No.10 , October 2013
Existence of Positive Solutions for Boundary Value Problem of Nonlinear Fractional q-Difference Equation
Abstract: In this paper, we investigate the existence of positive solutions for a class of nonlinear q-fractional boundary value problem. By using some fixed point theorems on cone, some existence results of positive solutions are obtained.
Cite this paper: Yang, L. (2013) Existence of Positive Solutions for Boundary Value Problem of Nonlinear Fractional q-Difference Equation. Applied Mathematics, 4, 1450-1454. doi: 10.4236/am.2013.410195.
References

[1]   I. Podlubny, “Fractional Differential Equations,” Academic Press, San Diego, 1999.

[2]   M. El-Shahed, “Existence of Solution for a Boundary Value Problem of Fractional Order,” Advances in Applied Mathematical Analysis, Vol. 2, No. 1, 2007, pp. 1-8.

[3]   S. Zhang, “Existence of Solution for a Boundary Value Problem of Fractional Order,” Acta Mathematica Scientia, Vol. 26, No. 2, 2006, pp. 220-228. http://dx.doi.org/10.1016/S0252-9602(06)60044-1

[4]   M. El-Shahed and F. M. Al-Askar, “On the Existence of Positive Solutions for a Boundary Value Problem of Fracntional Order,” International Journal of Mathematical Analysis, Vol. 4, No. 13-16, 2010, pp. 671-678.

[5]   Z. B. Bai and H. S. Lü, “Positive Solutions for Boundary Value Problem of Nonlinear Fractional Differential Equation,” Journal of Mathematical Analysis and Applications, Vol. 311, No. 2, 2005, pp. 495-505. http://dx.doi.org/10.1016/j.jmaa.2005.02.052

[6]   F. H. Jackson, “On q-Functions and a Certain Difference Operator,” Transactions of the Royal Society Edinburgh, Vol. 46, No. 2, 1909, pp. 253-281. http://dx.doi.org/10.1017/S0080456800002751

[7]   R. Jackson, “On q-Definite Integrals,” Quarterly Journal of Pure and Applied Mathematics, Vol. 41, 1910, pp. 193-203.

[8]   V. Kac and P. Cheung, “Quantum Calculus,” Springer, New York, 2002.
http://dx.doi.org/10.1007/978-1-4613-0071-7

[9]   W. A. Al-Salam, “Some Fractional q-Integrals and qDerivatives,” Proceedings of the Edinburgh Mathematical Society, Vol. 15, No. 2, 1967, pp. 135-140.
http://dx.doi.org/10.1017/S0013091500011469

[10]   R. P. Agarwal, “Certain Fractional q-Integrals and qDerivatives,” Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 66, No. 2, 1969, pp. 365-370.
http://dx.doi.org/10.1017/S0305004100045060

[11]   P. M. Rajkovi, S. D. Marinkovi and M. S. Stankovi, “On q-Analogues of Caputo Derivative and Mittag-Leffler Function,” Fractional Calculus Applied Analysis, Vol. 10, No. 4, 2007, pp. 359-373.

[12]   F. M. Atici and P. W. Eloe, “Fractional q-Calculus on a Time Scale,” Journal of Nonlinear Mathematical Physics, Vol. 14, No. 3, 2007, pp. 333-370.

[13]   M. El-Shahed and H. A. Hassan, “Positive Solutions of q-Difference Equation,” Proceedings of the American Mathematical Society, Vol. 138, No. 5, 2010, pp. 17331738.
http://dx.doi.org/10.1090/S0002-9939-09-10185-5

[14]   R. A. C. Ferreira, “Nontrivial Solutions for Fractional qDifference Boundary Value Problems,” Electronic Journal of Qualitative Theory of Differential Equations, No. 70, 2010, pp. 1-10.

[15]   R. A. C. Ferreira, “Positive Solutions for a Class of Boundary Value Problems with Fractional q-Differences,” Computers and Mathematics with Applications, Vol. 61, No. 2, 2011, pp. 367-373.
http://dx.doi.org/10.1016/j.camwa.2010.11.012

[16]   M. El-Shahed and F. M. Al-Askar, “Positive Solutions for Boundary Value Problem of Nonlinear Fractional q-Differences,” ISRN Mathematical Analysis, Vol. 2011, 2011, pp. 1-12.
http://dx.doi.org/10.5402/2011/385459

[17]   H. Gauchman, “Integral Inequality in q-Calculus,” Computers & Mathematics with Applications, Vol. 47, No. 2-3, 2004, pp. 281-300. http://dx.doi.org/10.1016/S0898-1221(04)90025-9

[18]   M. D. Rus, “A Note on the Existence of Positive Solutions of Fredholm Integral Equations,” Fixed Point Theory, Vol. 5, No. 2, 2004, pp. 369-377.

[19]   D. J. Guo and V. Lakshmikantham, “Nonlinear Problems in abstrAct Cones,” Academic Press, San Diego, 1988.

 
 
Top